| Model Number |
ZCT525 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2017 and (b)(6) 2018.(b)(4).The device has not been returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zct525 12.5 diopter lens was implanted in the patient's operative eye on (b)(6) 2017.It was later explanted on (b)(6) 2018, because of residual astigmatism.There was no incision enlargement, no vitrectomy, and no sutures used.The replacement lens was reported as a zct225, 14.0 diopter.Reportedly, the patient is doing good post-operatively.No additional information was provided.
Additional Manufacturer Narrative
Correction: in review of the initial emdr, the method code 4114 was incorrectly reported because the product was returned, ''other - 81'' was incorrectly selected (reason for non-evaluation), result code 3221 was incorrectly reported, and a typo was noted which reported ''81 - the device has not been returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed,'' which was incorrect at the time because the account had stated that the device was being returned.Device available for evaluation: yes.Returned to manufacturer on: 08/30/2018.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make the explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.